# SDR A6WA201744830

- Difficulty date: March 3, 2017
- Submitted: March 7, 2017
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- Aircraft time: 33,115 hours, 32,602 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RECEIVED SERVICE DOOR CAUTION MESSAGE ON CLIMB OUT AT 20,000 FEET AND THEN LOUD HISSING. PRECEDED BY "THUMP" COMING FROM SERVICE DOOR AREA. PRESSURIZATION REMAINED NORMAL HOWEVER HISSING WAS INTOLERABLE. C/W QRH, DECLARED EMERGENCY, RETURNED PHL. LANDING WAS SMOOTH AND UNEVENTFUL, APPROXIMATELY 200 FOOT PER MINUTE. BRAKING NORMAL.
